Post # 1
I just had my first AF after quitting BC on CD 111. I originally thought I had it on CD 98 but that was only light spotting compared to what I actually got on CD 111. That lasted 8 days and stopped naturally. Fast forward to last Friday when I started Vitex. I took (2) 400 mg tablets on an empty stomach first thing in the morning.
2 days ago when I woke up I was experiencing some light cramping. It lasted a couple hours and was very light. Yesterday nothing but then today when I woke up I had more light cramps. They have carried on all morning. When I wiped this morning there was light spotting. I put in a tampon and just checked it and there’s blood. Not a lot, just a little but definitely red blood.
Could this be the Vitex kick starting my period? I’m not currently temping so I don’t know if I’ve ovulated or not. I’m so confused!
Post # 2
tommywantwingy : What CD are you on now? Unfortunately without temping/confirming O, you really can’t know what the cause of bleeding is. The bleeding can be from many things: spotting due to starting vitex, a miscarriage, implantation, breakthrough bleeding from a ruptured cyst, spotting due to a hormonal imbalance, and of course your actual period.
Post # 4
It could be your body regulating after BC. When I came off BC my first cycle was 115 days and my next was 22 days.
Post # 5
mrsc0116 : That makes me feel better, thank you! I have a doc appt. June 7th. Last time I saw her she kept telling me that this is normal considering I just came off BC but it almost annoyed me that she just kept telling me not to worry and that it takes time. I don’t even know if I’m ovulating. I HATE how you can’t even be taken seriously until it’s been a full year of TTC.